# SDR AALA20101103MIA01

- Difficulty date: November 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- Aircraft time: 47,039 hours, 15,899 cycles
- Engine: Rroyce RB211535*
- Engine time: 10,905 hours, 3,765 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED RIGHT ENGINE COMPRESSOR STALLED ON CLIMB.  RIGHT ENGINE SHUTDOWN FOR APPROXIMATELY 10 SECONDS THEN RE-STARTED AND SET AT IDLE FOR LANDING.  EMERGENCY DECLARED RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED BOROSCOPE AND ENGINE CHANGE DECLARED.  REPLACED RIGHT ENGINE AT MIA ON 11/04/2010.  SYSTEM GROUND CHECK NORMAL OPERATION.
